| Model Number |
CCWET3 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during an intraocular lens (iol) implant procedure, the surgeon noticed a scratches.Surgeon had to cut out those iol and replaced them with the same model & diopter iol with no issue.Surgeon also stated that, they have a new scrub tech and they thought it was user error and a scratch on the lens (which it could have been a scratch in those cases from lens loading issues).The patient is not having any issues.Additional information has been requested.There are three medical device reports associated with this event.This report is associated with the file 1 of 3.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Photo review: photo shows an implanted iol, there appears to be foreign material on the optic.The exact location of the mark/foreign material cannot be confirmed.Based on our observation of the attached photo, there is foreign material on the optic.A definitive determination of damage cannot be made without the evaluation of the physical product and also it is unclear which complaint the photo relates to and no further information could be clarified by intake team.A final root cause cannot be determined based on available information.The manufacturer internal reference number is: (b)(4).